Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 127, NWS Atlanta, GA

June 3, 20134 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 3, 2013, 7:19 PM EDT for 4 counties in Georgia. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2013, 7:19 PM EDT (23:19 UTC)
Expired
Jun 3, 2013, 8:00 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Macon County, GA, Schley County, GA, Sumter County, GA, Taylor County, GA

The radar

The Robins AFB radar (KJGX), 83 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 7:35 PM EDTTSTM WND DMG3 Ne Ideal, GASTRUCTURAL DAMAGE OCCURRED TO A CHICKEN HOUSE OFF OF GARDEN VALLEY ROAD.
Jun 3, 7:37 PM EDTTSTM WND DMG3 Ene Ideal, GAA FEW TREES WERE BLOWN DOWN OR SNAPPED OFF OF PLANTATION ROAD. SOME POWER LINES WERE DOWN ALSO.
Jun 3, 7:40 PM EDTTSTM WND DMGIdeal, GAROOF DAMAGE TO A MOBILE HOME. A FEW LARGE TREES WERE BLOWN DOWN BLOCKING SOME ROADS AND CAUSING POWER OUTAGES. PEA SIZED HAIL WAS ALSO REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
518 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
663 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

230 
WUUS52 KFFC 032319
SVRFFC
GAC193-249-261-269-040000-
/O.NEW.KFFC.SV.W.0127.130603T2319Z-130604T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 PM EDT MON JUN 3 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MACON COUNTY IN WEST CENTRAL GEORGIA
  EXTREME EAST CENTRAL SCHLEY COUNTY IN WEST CENTRAL GEORGIA
  EXTREME NORTH CENTRAL SUMTER COUNTY IN WEST CENTRAL GEORGIA
  SOUTH CENTRAL TAYLOR COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 800 PM EDT

* AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR IDEAL...
  MOVING SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ANDERSONVILLE...MONTEZUMA AND OGLETHORPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3244 8429 3249 8418 3226 8393 3224 8397
      3216 8417
TIME...MOT...LOC 2319Z 330DEG 11KT 3242 8420

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:49 PM EDT, 3 hours 30 minutes earlier.

Area forecast discussion, Jun 3, 3:49 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT MON JUN 3 2013

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
WIDE UPPER TROUGH IN PLACE ALOFT...WITH TROUGH AXIS PROGGED TO SHIFT
EASTWARD TOWARD THE ATLANTIC COAST OVERNIGHT. CLOSED UPPER LOW NORTH
OF THE GREAT LAKES AND ASSOCIATED SURFACE LOW IN SOUTHEAST CANADA
HAVE PUSHED A STRONGLY OCCLUDED FRONT INTO THE AREA...BUT THE
SURFACE FRONT IS VERY DIFFUSE AND HARD TO FIND. HAVE BEEN MONITORING
THE PROGRESSION OF THE FRONT BY WATCHING 700MB DEWPOINTS...THE
GRADIENT OF WHICH LINES UP NICELY BEHIND THE LINE OF CONVECTION
DEVELOPING ACROSS THE AREA AT AFD TIME. THE FRONT WILL SLOWLY WORK
ITS WAY SOUTHEAST AND SORT OF DISSIPATE OVERNIGHT WITH REMNANT
MOISTURE HANGING AROUND ACROSS MAINLY CENTRAL GEORGIA THROUGH THE
SHORT TERM. HAVE KEPT TREND OF LIKELY POPS THIS EVENING SHIFTING
SOUTH WITH THE FRONT...AND ADDED SLIGHT TO LOW CHANCE POPS ACROSS
PORTIONS OF CENTRAL GEORGIA TOMORROW. WITHOUT THE UPPER SUPPORT FROM
THE UPPER LOW...REALLY NO SHEAR TO SPEAK OF TO ORGANIZE THE STORMS
OTHER THAN TO JUST MARCH THEM ALONG AHEAD OF THE FRONT...SO WHILE AN
ISOLATED STRONG STORM CAN BE EXPECTED...SEVERE STORMS ARE NOT.

GUIDANCE IS IN PRETTY GOOD AGREEMENT THROUGH THE SHORT TERM SO
OVERALL TOOK A BLEND WITH TEMPS...DEWPOINTS...AND WINDS. EXPECT
TEMPS TOMORROW SLIGHTLY WARMER THAN TODAY AND JUST SLIGHTLY ABOVE
SEASONAL NORMALS. SHOULD SEE A NOTICEABLE DIFFERENCE IN LOW TEMPS
TONIGHT ESPECIALLY IN NORTH GEORGIA BEHIND THE FRONT BUT OTHERWISE
NOTHING SIGNIFICANT IN TEMPERATURE TRENDS.

TDP

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
WEAK FRONT WASHING OUT ACROSS CENTRAL GEORGIA BY WEDNESDAY AND
MODELS SHOW SOME MOISTURE INCREASING BACK ACROSS THE CWA. SO HAVE
CONTINUED WITH LOW POPS ACROSS THE AREA FOR WEDNESDAY. MODELS
CONTINUE TO SHOW THE GENERAL PATTERN OF A TROPICAL LOW MOVING ACROSS
FLORIDA AND UP THE EAST COAST AS AN UPPER TROUGH MOVES INTO THE OHIO
VALLEY. LOTS OF AVAILABLE MOISTURE FOR CONVECTION THROUGH THE
REMAINDER OF THE LONG TERM. MAY BE A BREAK IN POPS ON SUNDAY BETWEEN
SHORT WAVES...BUT WILL NOT TRY TO TIME THAT NOW. OTHERWISE NO
SIGNIFICANT CHANGES WERE MADE...ONLY A FEW TWEAKS. PREVIOUS
DISCUSSION IS INCLUDED BELOW.

41

.PREVIOUS DISCUSSION...
MODELS IN GENERAL AGREEMENT THROUGH WEDNESDAY THAT THE REMNANT
BOUNDARY WILL BE SLOWLY WASHING OUT ACROSS CENTRAL GA WITH A
GENERAL ZONAL UPPER LEVEL FLOW ACROSS THE EASTERN HALF OF THE
COUNTRY IN PLACE. THE DRIEST AIR THAT WE WILL SEE FOR THE WEEK
WILL BE IN PLACE ACROSS THE NORTHERN HALF OF GA WITH PRECIPITABLE
WATER VALUES FORECAST TO BE AOA 1.25 INCHES WHICH CLIMATOLOGICALLY
IS NEAR NORMAL. WILL MAINTAIN SLIGHT CHANCE POPS TUES INTO WED TO
ACCOUNT FOR ANY ISOLATED STORMS WHICH MAY FIRE UP DURING THE
AFTN...WHICH IS IN GENERAL AGREEMENT WITH THE ECMWF AND GFS
GUIDANCE. BEST CHANCES WILL BE SOUTH AND SOUTHEAST ZONES CLOSEST
TO THE BOUNDARY.

BY LATE WED THROUGH FRI...MOISTURE WILL BE ON THE INCREASE AHEAD
OF A SHORTWAVE TROF DIGGING INTO THE SOUTHERN PLAINS AND MID MS
VALLEY. WILL SEE AN INCREASE IN THUNDERSTORM ACTIVITY PARTICULARLY
ON THU AND FRI WHEN ANOTHER WEAK FRONTAL BOUNDARY ASSOCIATED WITH
THE TROF MOVES INTO THE REGION. AS IS THE CASE THIS TIME OF
YEAR...VERY LITTLE WIND SHEAR WILL BE ASSOCIATED WITH THIS TROF
HOWEVER WE WILL SEE SOME STEEPENING OF MID LEVEL LAPSE RATES TO
AROUND 6.5 DEG C/KM COMBINED WITH MODERATE CAPE AND DCAPE VALUES
WHICH WILL BE ENOUGH TO ALLOW FOR AT LEAST SOME ISOLATED
STRONG/SEVERE STORMS. HEAVY RAIN ASSOCIATED WITH THESE STORMS WILL
LIKELY BE THE BIGGEST THREAT AS PW VALUES REACH THE 1.7 TO 1.8 INCH
MARK OR THE 99TH PERCENTILE CLIMATOLOGICALLY SPEAKING FOR THE MONTH
OF JUNE. WILL NEED TO KEEP AN EYE ON THIS AS WE DRAW CLOSER FOR
ISOLATED FLASH FLOODING DUE TO THE SLOW MOVING NATURE OF THE STORMS
EXPECTED.

BY SATURDAY...ECMWF AND GFS AGREE THAT SOME DRIER AIR WILL WORK IN
FROM THE NORTHWEST AS THE BOUNDARY MOVES SOUTH OF THE REGION
TAKING MOST OF THE RAIN CHANCES WITH IT. OF ALL THE DAYS IN THE
EXTENDED...SATURDAY WILL HAVE THE LOWEST RAIN CHANCES AT LOW END
SLIGHT...HOWEVER AM NOT CONFIDENT ENOUGH TO REMOVE THEM COMPLETELY
FROM THE FORECAST.

SUNDAY WILL LIKELY ALSO BE GENERALLY RAIN FREE ACROSS THE
NORTHWEST..HOWEVER DIURNAL STORMS ASSOCIATED WITH SEA BREEZE AND
THE REMNANT FRONT WILL TICK UP CHANCES ACROSS CENTRAL AND
SOUTHEAST ZONES. MODELS BEGIN TO DIVERGE BY SUNDAY ON THE APPROACH
OF THE NEXT SHORTWAVE WITH THE GFS THE DEEPEST AND MOST AGGRESSIVE
INTO MONDAY. FOR NOW...HAVE LEFT IT AT CHANCE POPS.

TEMPERATURES THIS WEEK WILL GENERALLY STAY AROUND CLIMO..MID 80S
AND MID 60S. HOWEVER...WITH THE REDUCED RAIN CHANCES ON SAT AND
SUN...TEMPS ARE EXPECTED TO INCREASE INTO THE UPPER 80S AND EVEN LOW
90S ACROSS THE SOUTHERN ZONES.

TROPICS...
THE AREA OF DISTURBED WEATHER OVER THE NORTHWEST CARIBBEAN IS
PICKED UP BY THE MODELS WHICH GENERALLY MOVE A WEAK AREA OF LOW
PRESSURE OFF TO THE NORTHEAST TOWARD FLORIDA BY WEDNESDAY. SOME OF
THE MOISTURE FROM IT GETS PULLED NORTH INTO GA AND BRING PW VALUES
TO THE TOP OF THE SCALE LATE IN THE WEEK...AND THE REASON WE WILL
NEED TO WATCH RAINFALL RATES WITH THE STORMS LATE IN THE WEEK.
OTHERWISE...WE ARE NOT EXPECTING ANY DIRECT IMPACT FROM THIS
SYSTEM.

30

AVIATION...
18Z UPDATE...
STILL SOME POCKETS OF MVFR CIGS OUT THERE THIS MORNING BUT MAINLY
SEEING LOW VFR. ISOLATED TO SCATTERED SHRA AND TSRA DEVELOPING SO
HAVE KEPT TREND OF TEMPO TSRA FOR A FEW HOURS THIS AFTN/EARLY
EVENING. AS FRONT SHIFTS SOUTH...CHANCE FOR IFR/MVFR CIGS TOO LOW
TO INCLUDE IN METRO TAFS BUT HAVE ADDED IT TO MCN/CSG WITH MVFR
VSBY AT AHN. WILL HAVE TO MONITOR TRENDS CLOSELY. WINDS GENERALLY
NW THROUGH TONIGHT BUT EXPECT SHIFT TO NE AND E STARTING AROUND
13Z TUESDAY.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON OCCURRENCE OF CONVECTION...LOW ON IMPACTING ATL TODAY.
HIGH ON WINDS.
MEDIUM ON LACK OF CIGS TUESDAY MORNING.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  88  65  86 /  20  10  10  20
ATLANTA         68  86  69  85 /  20  10  10  20
BLAIRSVILLE     59  81  63  80 /  10  10  10  20
CARTERSVILLE    63  86  64  86 /  10   5  10  20
COLUMBUS        70  89  70  87 /  30  20  30  30
GAINESVILLE     65  84  66  84 /  20  10  10  20
MACON           67  90  68  89 /  40  30  30  30
ROME            62  86  64  88 /   5   5  10  20
PEACHTREE CITY  63  87  65  85 /  20  10  20  30
VIDALIA         70  89  71  88 /  50  40  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TDP
LONG TERM....41
AVIATION...TDP
Hazardous weather outlook, Jun 3, 5:51 PM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT MON JUN 3 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-042200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
551 PM EDT MON JUN 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TONIGHT...

...ISOLATED STRONG STORMS POSSIBLE TONIGHT OVER CENTRAL GEORGIA...

WEATHER HAZARDS EXPECTED...
FREQUENT LIGHTNING...SMALL HAIL...GUSTY WINDS AND BRIEF HEAVY RAIN.

DISCUSSION...
A COLD FRONT WILL SAG SOUTH ACROSS CENTRAL GEORGIA TONIGHT.
SCATTERED THUNDERSTORMS WILL BE ALONG AND AHEAD OF THE FRONT.
FRONTAL FORCING AND MODERATE INSTABILITY COULD ALLOW A FEW STORMS
TO BECOME STRONG IN THE EARLY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

...THUNDERSTORMS POSSIBLE EACH DAY...

WEATHER HAZARDS EXPECTED...
FREQUENT LIGHTNING...SMALL HAIL...GUSTY WINDS AND BRIEF HEAVY RAIN.

DISCUSSION...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE AREA TUESDAY AND
WEDNESDAY AS THE FRONT MOVES INTO SOUTH GEORGIA AND DIMINISHES. A
BETTER CHANCE OF SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL RETURN ON THURSDAY THROUGH EARLY SATURDAY. A FEW STORMS ON
THURSDAY AND FRIDAY MAY BECOME SEVERE WITH THE APPROACH OF ANOTHER
COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

16

In the hours before

Special weather statement, Jun 3, 2:48 PM EDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EDT MON JUN 3 2013

GAZ039-031900-
248 PM EDT MON JUN 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...FREQUENT
LIGHTNING...AND 40 MPH WINDS IN WILKES COUNTY UNTIL 300 PM EDT...

AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LUNDBERG...MOVING EAST AT 20 MPH.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
LUNDBERG...FICKLIN...WASHINGTON...ROCKY CREEK FIRE DEPT....HOLLIDAY
PARK AND AONIA. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.

&&

LAT...LON 3363 8255 3363 8260 3361 8264 3363 8279
      3364 8279 3376 8275 3373 8253 3366 8249
      3365 8249
TIME...MOT...LOC 1848Z 288DEG 18KT 3367 8269
Special weather statement, Jun 3, 3:31 PM EDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT MON JUN 3 2013

GAZ060-072-073-032000-
331 PM EDT MON JUN 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD TO GROUND
LIGHTNING...40 MPH WINDS...AND PEA SIZED HAIL IN PUTNAM...JONES AND
BALDWIN COUNTIES UNTIL 400 PM EDT...

AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ETHRIDGE...MOVING SOUTHEAST AT 20 MPH.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ETHRIDGE...BLOUNTSVILLE...RESSEAUS
CROSSROADS...STANFORDVILLE...MERIWETHER...PLANT HARLEE
BRANCH...BROWNS CROSSING...ALLENWOOD...HARDWICK AND MILLEDGEVILLE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS.

&&

LAT...LON 3313 8313 3295 8332 3317 8355 3319 8355
      3327 8346
TIME...MOT...LOC 1930Z 305DEG 17KT 3316 8342
Special weather statement, Jun 3, 3:36 PM EDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT MON JUN 3 2013

GAZ059-071-072-032000-
336 PM EDT MON JUN 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...40 MPH
WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING IN MONROE...JONES AND
JASPER COUNTIES UNTIL 400 PM EDT...

AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BERNER...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
BERNER...JULIETTE...PLANT SCHERER...JARRELL PLANTATION...ROUND OAK
AND DAMES FERRY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.

&&

LAT...LON 3313 8398 3320 8387 3318 8382 3319 8381
      3320 8383 3321 8383 3322 8383 3309 8355
      3295 8379
TIME...MOT...LOC 1936Z 299DEG 13KT 3312 8384
Special weather statement, Jun 3, 4:30 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT MON JUN 3 2013

GAZ072-073-083-084-032100-
430 PM EDT MON JUN 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS...AND FREQUENT
CLOUD TO GROUND LIGHTNING IN TWIGGS...JONES...WILKINSON AND BALDWIN COUNTIES
UNTIL 500 PM EDT...

AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JAMES...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TWIGGS...
JONES...WILKINSON AND BALDWIN COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE POSTELL...JAMES...
HADDOCK...GRAY...GREENBERRY CROSSROADS...MOUNTAIN
SPRINGS...COOPERS...IVEY AND GORDON. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS.

&&

LAT...LON 3292 8315 3275 8331 3294 8358 3308 8350
TIME...MOT...LOC 2030Z 301DEG 20KT 3295 8346
Special weather statement, Jun 3, 6:48 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT MON JUN 3 2013

GAZ080-093-032315-
648 PM EDT MON JUN 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MACON AND TAYLOR COUNTIES UNTIL 715 PM EDT...

AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUTLER...MOVING SOUTHEAST AT 15 MPH. THIS
STORM MAY ALSO DEVELOP FREQUENT LIGHTNING.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
BUTLER...POTTERVILLE...REYNOLDS...GARDEN VALLEY AND HICKS. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS.

&&

LAT...LON 3251 8435 3264 8423 3259 8407 3257 8405
      3255 8404 3256 8404 3255 8401 3251 8401
      3251 8402 3250 8400 3243 8400 3238 8418
TIME...MOT...LOC 2247Z 295DEG 14KT 3252 8423
Special weather statement, Jun 3, 7:15 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT MON JUN 3 2013

GAZ080-093-032345-
715 PM EDT MON JUN 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL...40 MPH
WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING IN MACON AND TAYLOR
COUNTIES UNTIL 745 PM EDT...

AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER IDEAL...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE RUPERT...GARDEN
VALLEY...IDEAL...WHITEWATER STATE
PARK...FOUNTAINVILLE...BARTLETT...MONTEZUMA AND OGLETHORPE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS.

&&

LAT...LON 3232 8394 3223 8418 3244 8429 3250 8419
TIME...MOT...LOC 2315Z 321DEG 13KT 3242 8420

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:12 PM EDTSpecial Weather StatementFFCHouston, Macon48 min
Jun 2, 9:51 PM EDTSpecial Weather StatementFFCDodge, Laurens, Telfair, Treutlen, Wheeler39 min
Jun 2, 10:35 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Telfair, Treutlen, Wheeler40 min
Jun 2, 11:08 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Treutlen, Wheeler52 min
Jun 2, 11:35 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Treutlen, Wheeler55 min
Jun 3, 12:36 AM EDTSpecial Weather StatementFFCDodge, Montgomery, Telfair, Wheeler, Wilcox69 min
Jun 3, 2:38 PM EDTSpecial Weather StatementFFCJasper22 min
Jun 3, 2:48 PM EDTSpecial Weather StatementFFCWilkes12 min
Jun 3, 3:31 PM EDTSpecial Weather StatementFFCBaldwin29 min
Jun 3, 3:36 PM EDTSpecial Weather StatementFFCMonroe24 min
Jun 3, 4:30 PM EDTSpecial Weather StatementFFCBaldwin30 min
Jun 3, 6:48 PM EDTSpecial Weather StatementFFCTaylor27 min
Jun 3, 7:15 PM EDTSpecial Weather StatementFFCMacon30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.